# SDR COMA0560657

- Difficulty date: November 30, 2005
- Submitted: December 5, 2005
- Operation: Air carrier
- Aircraft: N957CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7109
- Aircraft time: 25,488 hours, 22,810 cycles
- Engine: Ge CF343A1
- System (JASC): 2760 · Drag Control System
- Part: Spoiler
- Condition: Deployed
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

UNCOMMANDED ROLL, RT FLIGHT SPOILER DEPLOYED.  CND, NO FAULTS FOUND, REPLACED SECU AND SYSTEM 2A PRESSURE SWITCH FOR TROUBLESHOOTING.
